# SDR SWAA991382

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100885
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND EEPLS BATTERY PACK INOP, RT AFT CABIN.  REMOVED AND REPLACED BATTERY PACK PER MM.
